×

zbMATH — the first resource for mathematics

Homotopie rationnelle et croissance du nombre de géodésiques fermées. (French) Zbl 0554.55005
Soit \(X\) un espace topologique 1-connexe ayant le type d’homotopie rationnelle d’un C.W. complexe et tel que \(\dim H^*(X,\mathbb{Q})<\infty\). On étudie la croissance de la suite des nombres de Betti \(\beta_i=\dim H^i(X^{S^1},\mathbb{Q})\). Si \(\dim \Pi_*(X)\otimes \mathbb{Q}<\infty\), soit: \(p=\dim \oplus_{n}\Pi_{2n+1}(X)\otimes\mathbb{Q}\), on montre que si \(X\) possède un modèle minimal de Sullivan (\(\Lambda Z,d)\) où \(dZ\subset Z^{\text{pair}}\Lambda Z\), alors on a, pour \(n\) assez grand, \(A_2n^p\leq \sum^n_{i=0}\beta_i\leq A_1n^p\) où \(A_1\) et \(A_2\) sont des constantes \(>0\); et que sinon, on peut avoir \(\sum \beta_i\leq A_1n^{p-h}\) où \(h\) est un entier \(>0\) donné d’avance. Si \(\dim \Pi_*(X)\otimes \mathbb{Q}=\infty\), on montre que la suite \((\beta_i)\) est à croissance exponentielle pour les classes d’espaces suivants: bouquets de sphères, varietés compactes 1-connexes conformelles \(X\) telles que l’algèbre de cohomologie réelle \(H=H^*(X,\mathbb{R})\) ait un système de générateurs de même degré, et \((H^+)^4=0\). Si \(X\) est une variété riemannienne compacte 1-connexe munie d’une métrique générique, on sait que le nombre de géodésiques fermées de longueur \(<n\) est minoré par \((c/n) \sum^n_{i=1}\beta_i\) où \(C\) est une constante \(>0\); alors les résultats précédent se transposent immédiatement en géometrie.

MSC:
55P62 Rational homotopy theory
58E10 Variational problems in applications to the theory of geodesics (problems in one independent variable)
57T25 Homology and cohomology of \(H\)-spaces
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. ABRAHAM, Bumpy metrics (Lectures notes, Amer. Math. Soc. Summer., Institute on global analysis, University of California, Berkeley, 1968).
[2] D. ANICK, A Counter Example to a Conjecture of Serre (Ann. of Math., vol. 115, 1982, p. 1-33). Zbl0454.55004 MR86i:55011a · Zbl 0454.55004 · doi:10.2307/1971338
[3] K. BABENKO, Analytical Properties of Poincare Series of a Loop Space (Math. Zametski, 27, n^\circ 5, p. 751-765. English translation in Math. Notes, vol. 27, 1980). Zbl0455.55006 · Zbl 0455.55006 · doi:10.1007/BF01139848
[4] K. BABENKO, On Real Homotopy Properties of Complete Intersections (Math. U.S.S.R., Izvestija, vol. 15, 1980). Zbl0443.14012 · Zbl 0443.14012 · doi:10.1070/IM1980v015n02ABEH001222
[5] P. DELIGNE, P. GRIFFITHS, J. MORGAN et D. SULLIVAN, The Real Homotopy of Köhler Manifolds (Invent. Math., vol. 29, 1975, p. 245-274). Zbl0312.55011 MR52 #3584 · Zbl 0312.55011 · doi:10.1007/BF01389853 · eudml:142341
[6] Y. FÉLIX, Propriété des espaces biformels (Institut de Math., Université Catholique de Louvain, Rapport n^\circ 85, septembre 1979). Zbl0456.55010 · Zbl 0456.55010
[7] Y. FÉLIX et S. HALPERIN, Rational L.S. Category and its Applications (Trans. A.M.S., vol. 273, 1982, p. 1-37). Zbl0508.55004 MR84h:55011 · Zbl 0508.55004 · doi:10.2307/1999190
[8] Y. FÉLIX, S. HALPERIN et J. C. THOMAS, Homotopy Lie Algebra of Finite Complexes (Publ. I.H.E.S., vol. 56, 1982, p. 387-410). Zbl0504.55005 MR85c:55010 · Zbl 0504.55005 · doi:10.1007/BF02700466 · numdam:PMIHES_1982__56__179_0 · eudml:103987
[9] Y. FÉLIX et J. C. THOMAS, The Radius of Convergence of Poincaré Series of Loop Spaces (Invent. Math., vol. 68, 1982, p. 257-274). Zbl0476.55016 MR84f:55007 · Zbl 0476.55016 · doi:10.1007/BF01394059 · eudml:142935
[10] M. GROMOV, Homotopical Effects of Dilatation (J. Diff. Geom., vol. 13, 1978, p. 303-310). Zbl0427.58010 MR82d:58017 · Zbl 0427.58010
[11] K. GROVE et S. HALPERIN, Contributions of Rational Homotopy Theory to Global Problems in Geometry (Publ. I.H.E.S., vol. 56, 1982, p. 379-385). Zbl0508.55013 MR84b:58030 · Zbl 0508.55013 · doi:10.1007/BF02700465 · numdam:PMIHES_1982__56__171_0 · eudml:103986
[12] K. GROVE, S. HALPERIN et M. VIGUÉ-POIRRIER, The Rational Homotopy Theory of Certain Path Spaces with Applications to Geodesics (Acta Math., vol. 140, 1978, p. 277-303). Zbl0421.58007 MR80g:58024 · Zbl 0421.58007 · doi:10.1007/BF02392310
[13] S. HALPERIN, Finiteness in the Minimal Models of Sullivan (Trans. A.M.S., vol. 230, 1977, p. 173-199). Zbl0364.55014 MR57 #1493 · Zbl 0364.55014 · doi:10.2307/1997716
[14] S. HALPERIN et J. STASHEFF, Obstructions to Homotopy Equivalences (Advances in Math., vol. 32, 1979, p. 233-279). Zbl0408.55009 MR80j:55016 · Zbl 0408.55009 · doi:10.1016/0001-8708(79)90043-4
[15] J. M. LEMAIRE et F. SIGRIST, Sur les invariants d’homotopie rationnelle liés à la L.S. catégorie (Comm. Math. Helv., vol. 56, 1981, p. 103-122). Zbl0479.55008 MR82g:55009 · Zbl 0479.55008 · doi:10.1007/BF02566201 · eudml:139859
[16] J. NEISENDORFER, The Rational Homotopy Groups of Complete Intersections (Illinois J. Math., vol. 23, n^\circ 2, 1979, p. 175-182). Zbl0412.55006 MR80j:55018 · Zbl 0412.55006
[17] J. NEISENDORFER et T. MILLER, Formal and Coformal Spaces (Illinois J. Math., vol. 22, n^\circ 4, 1978, p. 565-580). Zbl0396.55011 MR58 #18429 · Zbl 0396.55011
[18] S. PAPADIMA, Poincare Duality Algebras and the Rational Classification of Differentiable Manifolds [Exposé au Colloque de Topologie du C.I.R.M., Marseille, 1982 (à paraître dans Astérisque)]. Zbl0555.55013 · Zbl 0555.55013
[19] D. SULLIVAN, Infinitesimal Computations in Topology (Publ. I.H.E.S., vol. 47, 1978, p. 269-331). Zbl0374.57002 MR58 #31119 · Zbl 0374.57002 · doi:10.1007/BF02684341 · numdam:PMIHES_1977__47__269_0 · eudml:103948
[20] D. SULLIVAN et M. VIGUÉ-POIRRIER, The Homology Theory of the Closed Geodesic Problem (J. Diff. Geom., vol. 11, n^\circ 4, 1976, p. 633-644). Zbl0361.53058 MR56 #13269 · Zbl 0361.53058
[21] M. VIGUÉ-POIRRIER, Dans le fibré de l’espace des lacets libres, la fibre n’est pas, en général, totalement non cohomologue à zéro (Math. Zeitschrift, vol. 181, 1982, p. 537-542). Zbl0505.55006 MR84e:55007 · Zbl 0505.55006 · doi:10.1007/BF01182390 · eudml:173252
[22] M. VIGUÉ-POIRRIER, Réalisation de morphismes données en cohomologie et suite spectrale de Eilenberg-Moore (Trans. A.M.S., vol. 265, 1981, p. 447-484). Zbl0474.55009 MR82f:55021 · Zbl 0474.55009 · doi:10.2307/1999744
[23] S. HALPERIN et J. M. LEMAIRE, Suites inertes dans les algèbres de Lie (en préparation). · Zbl 0655.55004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.